# SDR QXEA200800453

- Difficulty date: May 5, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 25,144 hours, 35,897 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 30005000056
- Part serial: MM5088
- Condition: Malfunctioned
- Location: Autofeather Sys
- Part time: 194 hours, 309 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SEA - ON TAKEOFF, ABORTED AT 70 KNOTS, DUE TO AUTOFEATHER FAILED TO ARM.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE TSCU AND THE AUTOFEATHER SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
